# SDR SWAA2020120228790

- Difficulty date: November 4, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOWER FLANGE LOCATED STAB STA 120.30 PLUS 35.7 INCH OF FRONT SPAR AT LT HORIZONTAL STABILIZER.  PERFORMED REPAIR ON INSPAR RIB LOWER FLANGE LOCATED STAB STA 120.30 35.7 INCH OF FRONT SPAR LT HORIZONTAL STABILIZER, IAW SRM B737-700 55-10-09 REPAIR 5 FIG 203 DETAIL A.
